| Model Number |
CM-99215 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/13/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.A review of the dhr for the lot was performed and no issues were noted during manufacturing and all finished goods testing requirements were met prior to lot release.Investigations performed did not reveal any issue with the product and the report could not be substantiated.This report and use of categorical definitions required by fda 3500a does not constitute an admission by riverpoint medical or its employees that riverpoint medical or its employees have caused or contributed to the event described in this report.Riverpoint medical has filed this information to comply with the medical device reporting regulation 21 cfr 803.If additional information is provided to riverpoint medical regarding this event, a supplementary 3500a form will be submitted as required by the fda.
Event or Problem Description
According to the reporter, "it was reported that during the surgery, the suture of this complaint product became able to be slided after the surgeon implanted the anchor into the patient's burr hole although this complaint product has non-sliding system.The above incident occurred, but the anchor of this complaint product was fixed and didn't be pulled out from the patient's burr hole, so the surgeon used this complaint product as is for the surgery.".